Pradaxa is a simpler and safer drug than coumadin (warfarin). Your a-fib from having RF is not really any different from other a-fibs out there. RF damaged your mitral valve... that is a "flow" problem in the heart. The AFib is a "conduction" problem in your heart. Don't really know if your AF was caused by RF or not. At any rate... a-fib causes turbulent "flow" while passing through your heart valves and throughout the pulmonary system. When there is "turbulent flow" compared with "smooth" there is always the chance for clots to form and when clots form and go to places like your lungs... it can be very serious. I hope this clarified some things for you...
- Pradaxa Information for Consumers
- Pradaxa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pradaxa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2009 • 1 answer
my grandson is 11 years old he has been digonised with rheumatic fever it has afected his heart and?
Posted 13 Aug 2009 • 1 answer
Posted 14 Jun 2011 • 1 answer
I'm on coumadin because of heart valve replacement metalic type. Has there been any studies for thi?
Posted 27 Dec 2011 • 1 answer
Posted 28 Dec 2012 • 1 answer